# SDR RAIA00303097

- Difficulty date: April 1, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 11,505 hours, 10,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT- CABIN EMERGENCY LIGHTS INOP.  RE-SECURED WIRE AT EMERGENCY LIGHT TRACK, OPS CHECK OK.
